# SDR HNAA2019090900255

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 35,336 hours, 30,969 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  906     05-50  1898561  08SEP19  CLT  CLOSE ELECTRICAL SMELL IN FLIGHT DECK FACT  08SEP19  22:55  CLT INSPECTED BEHIND RELAY PANELS, CHECKED ENGINE INTAKES. RAN BOTH PACKS. NO ELECTRICAL SMELL NOTED. UPON FURTHER INSPECTION, FOUND OIL SMELL PRESENT INTERMITTENTLY WITH PACK 1 RUNNING. SEE SEQ 2 FOR PACK MEL.
